A note on a problem of a ring covered by fields
Acta Universitatis Carolinae. Mathematica et Physica, Tome 3 (1962) no. 1, pp. 23-24
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1962_3_1_a5,
author = {Drbohlav, Karel},
title = {A note on a problem of a ring covered by fields},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {23--24},
year = {1962},
volume = {3},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1962_3_1_a5/}
}
Drbohlav, Karel. A note on a problem of a ring covered by fields. Acta Universitatis Carolinae. Mathematica et Physica, Tome 3 (1962) no. 1, pp. 23-24. http://geodesic.mathdoc.fr/item/AUCMP_1962_3_1_a5/